MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SMS SOLID 01.36.044 SMS SOLID STEM STD SIZE 4; HIP SOLID STEM

MEDACTA INTERNATIONAL SA SMS SOLID 01.36.044 SMS SOLID STEM STD SIZE 4; HIP SOLID STEM
Model Number 01.36.044
Health Effect - Clinical Code Pain (1994)
Date of Event 06/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 july 2021: lot 1906300: (b)(4) items manufactured and released on 05-sep-2019.Expiration date: 2024-08-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a periprosthetic fracture and the cause of the periprosthetic fracture is unknown.The surgeon cabled the fracture and revised the head and stem 3 months after primary.The surgery was completed successfully.

Brand Name
SMS SOLID 01.36.044 SMS SOLID STEM STD SIZE 4
Common Device Name
HIP SOLID STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12211788
Report Number3005180920-2021-00592
Device Sequence Number11978973
Product Code LZO
UDI-Device Identifier07630030888632
UDI-Public07630030888632
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181693
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2024
Device Model Number01.36.044
Device Catalogue Number01.36.044
Device Lot Number1906300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;